# SDR CA070115010

- Difficulty date: December 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 52,313 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3013102
- Condition: Disintegrated
- Location: Engine
- Component: Engine, Pwc, PT6A27
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW NOTICED OIL PRESSURE ON THE NR 2 ENGINE FLUCTUATING BETWEEN 60-70 PSI, WITHIN SECONDS THE TQ PRESSURE STARTED TO FLUCTUATE. THE ENGINE MADE 3 BIG BANGS AND SHUTDOWN. THE CREW LANDED THE AIRCRAFT AT THE NEAREST AIRPORT WITHOUT INCIDENT. MAINTENANCE FOUND METAL IN THE OIL FILTER AND IN THE RGB. MOST OF THE PT BLADES EXITED THE EXHAUST. ENGINE SENT TO OVERHAUL SHOP FOR INVESTIGATION. (TC NR 20070115010)
